Universidad Complutense de Madrid
E-Prints Complutense

Generic behaviour of one-dimensional blow up patterns

Impacto

Descargas

Último año



Herrero, Miguel A. y Velázquez, J.J. L. (1992) Generic behaviour of one-dimensional blow up patterns. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 19 (3). pp. 381-450. ISSN 0391-173X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

3MB

URL Oficial: http://www.numdam.org/item?id=ASNSP_1992_4_19_3_381_0


URLTipo de URL
http://www.numdam.orgInstitución


Resumen

This paper concerns the Cauchy problem ut−uxx=up, x∈R, t>0, u(x,0)=u0(x), x∈R, where p>1 and u0(x) is a continuous, nonnegative and bounded function. It has been previously proved that if x=x¯, t=T is a blow-up point, then there are three cases for the asymptotic behavior of a solution near the blow-up point. The main result of this paper is to prove that if u0∈C+0(R), blow-up consists generically of a single point blow-up, with the behavior described in one case (case (b)). Moreover, the behavior is stable under small perturbations in the L∞-norm of the initial value u0.


Tipo de documento:Artículo
Palabras clave:Generic behaviour; blow up
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:22699
Depositado:03 Sep 2013 14:24
Última Modificación:27 Jun 2018 11:18

Descargas en el último año

Sólo personal del repositorio: página de control del artículo